# SDR TWAA9917409

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON NUMBER 2 PYLON, THE SIDE COWL PANEL VERTICAL STIFFENER HAD WORN THROUGH AT REPAIR AND METAL HAD NOT BEEN ROUTED OUT TO PREVENT FURTHER CRACKING.  ACCOMP EDDY CURRENT INSPECTION PER NDT 51-00-03 AND FOUND CRACK CONTAINED.  REPAIRED PER SRM 54-01, FIG 1.  REPLACED DOUBLER.
